# SDR C2XA04SH513

- Difficulty date: October 3, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 15,431 hours, 13,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION AT C-CHECK THE LEFT OMEGA BEAM BETWEEN FRAMES 24 AND 25 WERE CORRORDED.  REPAIRED OMEGA BEAM USING DOUBLER REPAIR IAW 53-22-10.  AIRCRAFT RETURNED TO SERVICE.
